MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATH, CLOSED SUCTION, 14FR, DBL SWL, ETT

MEDLINE INDUSTRIES, LP; CATH, CLOSED SUCTION, 14FR, DBL SWL, ETT
Catalog Number DYNCSDS14
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Hypoxia (1918); Increased Respiratory Rate (2486); Respiratory Insufficiency (4462)
Date of Event 09/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on 09/07/2024 the suction catheter would "not stay locked in the off position" causing a "sudden loss of delivered tidal volume with increased rr and drop in spo2" on a patient receiving mechanical ventilation.
 
Additional Manufacturer Narrative
According to the customer, on 09/07/2024 the suction catheter would "not stay locked in the off position" causing a "sudden loss of delivered tidal volume with increased rr and drop in spo2" on a patient receiving mechanical ventilation.The customer reported the circuit, endotracheal tube, ventilator, and in-line suction catheter were changed "with no improvement".The customer reported patient was sent to "ct" for "further evaluation" and the ventilator settings were "adjusted to compensate".It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Lots retained for investigation from customer: 28623040004, 28623040008, 28623070004, 28623080005, 28623090005, 28624020016.

Common Device Name
CATH, CLOSED SUCTION, 14FR, DBL SWL, ETT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093-2753
MDR Report Key20407581
Report Number1417592-2024-00893
Device Sequence Number15082612
Product Code BSY
UDI-Device Identifier40884389125060
UDI-Public40884389125060
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNCSDS14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2024
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale